Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 59-62
http://dx.doi.org/10.1155/S0161171295000068

Operator equations, separation of variables and relativistic alterations

Mathematics Department, United States Naval Academy, Annapolis, MD 21403-5002, USA

Received 27 July 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert A. Hermann, “Operator equations, separation of variables and relativistic alterations,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 59-62, 1995. https://doi.org/10.1155/S0161171295000068.